# SDR HKGA20170303003

- Difficulty date: March 3, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662B
- Engine: Garrtt TPE33111U
- Engine time: 31,712 hours, 42,610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, THE CREW NOTICED A BURNING ODOR WHEN EXISTING THE AIRCRAFT AND SAW SMOKING COMING FROM THE NR 1 NACELLE. WHEN THE NACELLE WAS OPENED, IT WAS DETERMINED THAT AN EXTERNAL ENGINE FIRE HAD OCCURRED. DURING THE SHUTDOWN, NO FIRE INDICATION WAS NOTED AND NO FIRE EXTINGUISHING MEASURE WERE TAKEN. THE QUICK PRELIMINARY INSPECTION NOTED DAMAGE TO THE TOP ENGINE MOUNT, SEVERAL "SOFT" FLUID LINES, THE FUEL NOZZLE MANIFOLDS AND ADEL CLAMPS. THE MANUFACTURER WAS CONTACTED TO NOTIFY THEM OF THE ISSUE AND THEY RECOMMENDED TO REMOVE ALL ENGINE COMPONENTS FORWARD OF THE FIREWALL TO SEND IN FOR INSPECTION. THE ENGINE, ENGINE COMPONENTS, ENGINE TRUSS, WIRING HARNESS AND ALL FLUID LINES WERE REMOVED AND REPLACED.
